# SDR DHL2003804660

- Difficulty date: February 28, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 3889713
- Condition: Cracked
- Location: Lt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN SURFACE HAS 1.5 INCH CRACK AT STA XRS 455.000, BETWEEN S-63L AND S-64-L   PERFORMED MAJOR REPAIR IAW EO DHL 030115, ED-3216 , REMOVED FASTNERS IAW IAW SRM 512-1-20D PG. 21 TRIMMED OUTDAMAGED SKIN SEGMENT IAW EO DHL 030115 , ED-3216.  FABRICATED REPAIR DOUBLER (7075T6AL 0.100) & TRIPLER (7075T6AL 0.125) & FILLER (7075 T6 AL 0.211) & SHIM (7075T6AL 0.025)IAW EO DHL 030115 , ED-3126. CLEANED TREATED AND PRIMED INNER SURFACE OF REPAIR DOUBLER , TRIPLER , FILLER, SHIM , SHIM. IAW SRM 51-1-8B  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM51-1-15 PG. 1 INSTALLED DOUBLER , TRIPLER , FILLER , SHIM WITH NEW FASTNERS IAW EO DHL 030115, ED-3216, SRM51-1-20D PG. 9 FOR LEAK CHECK SEE N/R 2591
